Alert archive / Kentucky / Frost Advisories in 2018

Frost Advisory 7, NWS Louisville, KY

October 17, 201849 counties in Kentucky; 10 counties in Indiana

NWS Louisville, KY issued this frost advisory at Oct 17, 2018, 2:18 AM CDT for 49 counties in Kentucky; 10 counties in Indiana. It took effect at Oct 18, 2018, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 17, 2018, 2:18 AM CDT (07:18 UTC)
In effect from
Oct 18, 2018, 1:00 AM CDT
Expired
Oct 18, 2018, 8:38 AM CDT
In force
8 hr
Issued by
NWS Louisville, KY
All 59 counties

Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Allen County, KY, Anderson County, KY, Barren County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Cumberland County, KY, Edmonson County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Grayson County, KY, Green County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Hart County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Lincoln County, KY, Logan County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Metcalfe County, KY, Monroe County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Simpson County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Warren County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 43 km from the middle of the area, began a volume at 07:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
-107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

813 
WWUS73 KLMK 170718
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
318 AM EDT Wed Oct 17 2018

...Frost Expected Tonight Across Southern Indiana and Central
Kentucky...

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-172000-
/O.NEW.KLMK.FR.Y.0007.181018T0600Z-181018T1400Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
318 AM EDT Wed Oct 17 2018 /218 AM CDT Wed Oct 17 2018/

...FROST ADVISORY IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 10 AM EDT
/9 AM CDT/ THURSDAY...

The National Weather Service in Louisville has issued a Frost
Advisory, which is in effect from 2 AM EDT /1 AM CDT/ to 10 AM
EDT /9 AM CDT/ Thursday. 

* TEMPERATURE...Lows across southern Indiana are expected to drop
  to around 31-35 degrees overnight. Lows across much of Kentucky
  are expected to drop into the 32-36 degree range.

* IMPACTS...Unprotected plants that are sensitive to frost will be
  damaged or killed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
4 follow-up statements
596 
WWUS73 KLMK 171856
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
256 PM EDT Wed Oct 17 2018

...Frost Likely Tonight Across Southern Indiana and Central 
Kentucky...

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-181400-
/O.CON.KLMK.FR.Y.0007.181018T0600Z-181018T1400Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
256 PM EDT Wed Oct 17 2018 /156 PM CDT Wed Oct 17 2018/

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO
10 AM EDT /9 AM CDT/ THURSDAY...

* TEMPERATURE...Lows across southern Indiana and the Bluegrass
  region of Kentucky are expected to drop to 30-35 degrees by
  daybreak Thursday. Lows across much of the rest of Kentucky are 
  expected to drop into the 32-37 degree range, which is cold 
  enough for frost development.

* IMPACTS...Unprotected plants that are sensitive to frost will 
  be damaged or killed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is forecast. 
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

RJS
744 
WWUS73 KLMK 180732
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
332 AM EDT Thu Oct 18 2018

...Frost Possible This Morning Across Southern Indiana and 
Central Kentucky...

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-181400-
/O.CON.KLMK.FR.Y.0007.000000T0000Z-181018T1400Z/
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, 
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, 
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, 
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, 
Nicholasville, Winchester, Hodgenville, Lebanon, Danville, 
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, 
Greensburg, Campbellsville, Liberty, Stanford, Russellville, 
Bowling Green, Franklin, Providence, Scottsville, Glasgow, 
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, 
and Albany
332 AM EDT Thu Oct 18 2018 /232 AM CDT Thu Oct 18 2018/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
THIS MORNING...

* TEMPERATURE...Lows across southern Indiana and the Bluegrass
  region of Kentucky are expected to drop to 33-38 degrees by
  daybreak. Lows across much of the rest of Kentucky are expected
  to drop into the 35-40 degree range, which may be cold enough
  for frost development in some areas. 

* IMPACTS...Unprotected plants that are sensitive to frost will 
  be damaged or killed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is forecast.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

EBW
682 
WWUS73 KLMK 181256
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
856 AM EDT Thu Oct 18 2018

...Frost Possible This Morning Across Southern Indiana and North 
Central Kentucky...

INZ076-083-084-089-KYZ023>030-038>041-045>048-053>057-061>067-
070>078-081-082-181400-
/O.CAN.KLMK.FR.Y.0007.000000T0000Z-181018T1400Z/
Orange-Dubois-Crawford-Perry-Hancock-Breckinridge-Meade-Ohio-
Grayson-Hardin-Bullitt-Jefferson-Spencer-Anderson-Woodford-
Fayette-Nelson-Washington-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Jasper, English, Tell City, 
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, 
Leitchfield, Elizabethtown, Shepherdsville, Louisville, 
Taylorsville, Lawrenceburg, Versailles, Lexington, Bardstown, 
Springfield, Harrodsburg, Nicholasville, Hodgenville, Lebanon, 
Danville, Lancaster, Richmond, Morgantown, Brownsville, 
Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, 
Russellville, Bowling Green, Franklin, Providence, Scottsville, 
Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, 
Burkesville, and Albany
856 AM EDT Thu Oct 18 2018 /756 AM CDT Thu Oct 18 2018/

...FROST ADVISORY IS CANCELLED...

The National Weather Service in Louisville has cancelled the
Frost Advisory. Temperatures are warming.

$$

INZ077>079-090>092-KYZ031>037-042-043-049-181400-
/O.CON.KLMK.FR.Y.0007.000000T0000Z-181018T1400Z/
Washington-Scott-Jefferson-Harrison-Floyd-Clark-Oldham-Trimble-
Henry-Shelby-Franklin-Bourbon-Nicholas-
Including the cities of Salem, Scottsburg, Madison, Corydon, 
New Albany, Jeffersonville, La Grange, Bedford, Milton, 
New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Paris,
Carlisle, and Winchester
856 AM EDT Thu Oct 18 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* TEMPERATURE...Lows across southern Indiana and the Bluegrass
  region of Kentucky are expected to drop to 31-36 degrees, which
  will be cold enough for frost development in some areas. 

* IMPACTS...Unprotected plants that are sensitive to frost will 
  be damaged or killed. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that widespread frost is forecast.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$

13
171 
WWUS73 KLMK 181338
NPWLMK

URGENT - WEATHER MESSAGE
National Weather Service Louisville KY
938 AM EDT Thu Oct 18 2018

INZ077>079-090>092-KYZ031>037-042-043-049-181445-
/O.CAN.KLMK.FR.Y.0007.000000T0000Z-181018T1400Z/
Washington-Scott-Jefferson-Harrison-Floyd-Clark-Oldham-Trimble-
Henry-Shelby-Franklin-Bourbon-Nicholas-
Including the cities of Salem, Scottsburg, Madison, Corydon, 
New Albany, Jeffersonville, La Grange, Bedford, Milton, 
New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Paris,
Carlisle, and Winchester
938 AM EDT Thu Oct 18 2018

...FROST ADVISORY IS CANCELLED...

The National Weather Service in Louisville has cancelled the
Frost Advisory. Temperatures have warmed.

$$

13

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this frost advisory went out at Oct 17, 2:12 AM CDT, 6 minutes earlier.

Area forecast discussion, Oct 17, 2:12 AM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
312 AM EDT Wed Oct 17 2018

.Short Term...(Today and tonight)
Issued at 300 AM EDT Wed Oct 17 2018

...FROST ADVISORY TONIGHT AND EARLY THURSDAY MORNING...

Morning satellite imagery continues show a deck of mid-high level
cloudiness pushing through much of Kentucky.  Clearing was slowly
working into far northern KY while much of southern Indiana had
already cleared out.  Where the clouds remain, temperatures were in
the mid-upper 40s across our southeast sections.  Further north in
the WK/BG Parkway belt, clouds were scouring out a bit more and
temps had dropped into the upper 30s to the lower 40s.  Across the
river counties in KY and southern IN, temps had already dropped into
the upper 30s.  For the remainder of the overnight, quiet weather is
expected and clearing should slowly work further south.  Overnight
lows will likely be the coldest in southern IN where mid 30s are
likely with some patchy frost here and there.  Further south across
KY, lows in the upper 30s to around 40 are expected.

For today, we'll see a westerly flow initially across the region
early today.  A dry cold front is forecast to push through the
region by late morning and into the afternoon hours.  The front will
not have moisture to work with so other than some scattered stratoCu
and Cu the main chance will be the switch to breezy northwesterly
winds in the afternoon hours.  With more sunshine expected today,
temperatures should be a bit warmer than what we saw on Tuesday.
Highs should range from 55-60 in southern Indiana with mainly 58 to
63 across much of Kentucky.

For tonight, high pressure cell to the northwest of the forecast
area is expected to drop southeastward into the region.  The overall
progression of this high is a little slower within the model trends.
Therefore, model guidance does keep the pressure gradient elevated
this evening and into the overnight period with a bit of relaxation
toward dawn.  With clear skies, we should see temperatures easily
drop into the 30s.  Assuming the winds slacken late tonight, we
should see lows in the 31-35 degree range in many places across
southern IN.  In Kentucky, lows of 33-37 look decent.  A few of our
colder spots that like to decouple could go below freezing for a
time.  We believe there is enough time to get frost production late
tonight that is widespread enough for a Frost Advisory.  Therefore,
we have coordinated with surrounding offices and will hoist a Frost
Advisory for late tonight and early Thursday.  The most widespread
frost would be across southern IN and into the northern half of KY,
sans the warmer urban areas.  The frost is likely to be a bit more
patchy downstate.  It should be noted that some bust potential is
possible with the frost...especially if the winds stay up overnight.

&&

.Long Term...(Thursday through Tuesday)
Issued at 312 AM EDT Wed Oct 17 2018

The recent stretch of chilly October weather will continue through
the extended portion of the forecast. Thursday will begin frosty
with temperatures in the low to mid 30s, but temps will quickly
rebound under sunny skies. The only clouds should be a few cirrus,
which won't have a big impact on sensible weather. Surface high
pressure will traverse the region on Thursday, sliding east across
the Appalachians Thursday night. Despite the sunshine, cooler low-
level temps will only support highs in the 53-58 degree range.

With the 850 mb ridge axis east of the forecast area, low-level
thicknesses and temps will receive a boost Thursday night. Although
we'll start off mostly clear, high clouds will increase after 06z
Fri ahead of the next low pressure system. Winds will remain light
at the sfc, so lows should still be able to dip into the mid to
upper 30s Friday morning. A cold front will approach from the west
on Friday and move through Friday night. Deep moisture is in place
for a relatively brief period, and a round of light to moderate rain
is likely Friday afternoon through Friday night. Highs Friday will
range from the mid 50s to lower 60s.

Saturday and Saturday night look chilly and breezy in a NW CAA
pattern. A strong mid-level vort max is forecast to dive south out
of Canada and help carve out a deep upper trough over the eastern US
this weekend. A cold Canadian high will drop SE toward the region,
but a tighter pressure gradient on its eastern periphery will help
produce gusty winds Saturday and Saturday night. Lower stratus will
also likely linger into Saturday, particularly in the Bluegrass
region. These clouds could result in some patchy drizzle.
Temperatures look to fall back into the mid/upper 30s Sunday
morning.

With the coldest air of the season so far overhead, highs on Sunday
will only make it into the upper 40s to mid 50s. The sfc high builds
across the area Sunday night, and frost looks likely Monday morning
with lows in the low to mid 30s. Right now, should see this stretch
of quiet weather continue into Tuesday with gradually moderating
temperatures. Upper 50s/low 60s should be common by Tuesday
afternoon.

&&

.Aviation...(06Z TAF Issuance)
Issued at 117 AM EDT Wed Oct 17 2018

Mid-high level clouds will continue to stream across the region
overnight.  We should start to see these mid-high level clouds move
out of the region after sunrise with VFR conditions expected through
the remainder of the period.  Winds will generally be light
overnight and then as a front passes through the region by late
morning, we'll see winds shift to the northwest at 10-15 knots.
Probably will see some stratocu or flat Cu in the afternoon around
FL040 that will linger toward sunset.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Frost Advisory from 2 AM EDT /1 AM CDT/ to 10 AM EDT /9 AM CDT/
     Thursday for INZ076>079-083-084-089>092.

KY...Frost Advisory from 2 AM EDT /1 AM CDT/ to 10 AM EDT /9 AM CDT/
     Thursday for KYZ023>043-045>049-053>057-061>067-070>078-081-
     082.

&&

Short Term...MJ
Long Term....EBW
Aviation.....MJ
Hazardous weather outlook, Oct 16, 8:34 PM CDT, 5 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
934 PM EDT Tue Oct 16 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-180145-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
934 PM EDT Tue Oct 16 2018 /834 PM CDT Tue Oct 16 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Overnight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Temperatures below freezing will be possible Monday morning,
especially in the Blue Grass region of Kentucky.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

TWF/13

Nearby

Frost Advisories in Kentucky, 2018Frost Advisories in Indiana, 2018Every frost advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.